MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Catalog Number 9-ITV06F180/80
Medical Device Problem Codes Material Invagination (1336); Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on 28 march 2024, a 5mm amplatzer duct occluder was chosen for implantation utilizing a 6f amplatzer torqvue delivery system (9-itv06f180/80 lot: 8979325).During implantation a re-sheath was attempted to re-optimize positioning, however the occluder could not be fully retracted.The sheath tip was observed to be invaginated.The delivery system and occluder were removed from the patient without being fully re-sheathed.No surgical intervention was necessary.A replacement amplatzer torqvue ( 9-tvlp5f90/080 lot 8435188) and amplatzer duct occluder ii (9-pda2-05-04 lot 8719681) was used to complete the procedure successfully.There were no patient consequences or clinically significant delay.The patient remained hemodynamically stable throughout the procedure.
 
Additional Manufacturer Narrative
An event of retraction problem and invaginated catheter tip was reported.The device was returned to abbott for investigation.The returned sheath was visually examined, and the sheath tip was noted to be invaginated.The returned sheath, delivery cable, and occluder were measured and met dimensional specifications.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.The cause of reported incident could not be conclusively determined.There were no complaints associated with any other devices from the lot.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key19152357
Report Number2135147-2024-01783
Device Sequence Number8434010
Product Code DQY
UDI-Device Identifier00811806010779
UDI-Public(01)00811806010779(17)260331(10)8979325
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number9-ITV06F180/80
Device Lot Number8979325
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2024
Supplement Date Received by Manufacturer07/03/2024
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5MM AMPLATZER DUCT OCCLUDE
Patient SexUnknown